# SDR QXEA2017041700265

- Difficulty date: April 14, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N437QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4240
- Aircraft time: 18,336 hours, 19,617 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Melted
- Location: Battery Pack
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION OF THE NR 1 EMERGENCY LIGHT BATTERY PACK GROUND WIRE INSULATION MELTED AFTER BREAKER RESET. REPLACED CONTAINER FOR EMERGENCY POWER SUPPLY.
